Alert archive / New York / Wind Advisories in 2006

Wind Advisory 7, NWS Albany, NY

March 10, 20064 states

NWS Albany, NY issued this wind advisory at Mar 10, 2006, 4:32 AM EST for 4 states. It took effect at Mar 10, 2006, 10:00 AM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2006, 4:32 AM EST (09:32 UTC)
In effect from
Mar 10, 2006, 10:00 AM EST
Expired
Mar 10, 2006, 2:09 PM EST
In force
4 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 24 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.5 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 528 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
528 m²/s²
0-3 km storm-relative helicity
588 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 100932
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
432 AM EST FRI MAR 10 2006


CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-101800-
/O.NEW.KALY.WI.Y.0007.060310T1500Z-060311T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
432 AM EST FRI MAR 10 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND
ADVISORY WHICH IS IN EFFECT FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND FROM 10 AM THIS MORNING TO 7 PM THIS EVENING.

STRONG AND GUSTY SOUTHWESTERLY WINDS WILL DEVELOP TODAY AHEAD OF AN
APPROACHING COLD FRONT. THE WINDS WILL BE AT THEIR STRONGEST
DURING THE EARLY TO MID AFTERNOON HOURS. SUSTAINED WINDS OF 15 TO
30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH...ESPECIALLY
ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS...
TACONICS...BERKSHIRES AND GREEN MOUNTAINS. AS A COLD FRONT MOVES
THROUGH WINDS WILL SHIFT TO THE WEST BUT REMAIN STRONG INTO THE
EARLY EVENING HOURS BEFORE DIMINISHING.

A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR
WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED
ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE 
SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS.

$$
1 follow-up statement
000 
WWUS71 KALY 101909
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
209 PM EST FRI MAR 10 2006


CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-102015-
/O.CAN.KALY.WI.Y.0007.000000T0000Z-060311T0000Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER...
NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION...
HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...
GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE...
COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER...
TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...
KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...
PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...
MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO...
WEST BRATTLEBORO...BELLOWS FALLS
209 PM EST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELED THE WIND
ADVISORY. ALTHOUGH AN OCCASIONAL GUST TO 45 OR 50 MPH IS POSSIBLE
THIS AFTERNOON OVER THE HIGH TERRAIN ABOVE 3000 FEET...WIDESPREAD
STRONG WINDS ARE NOT EXPECTED. IT WILL REMAIN BREEZY ACROSS THE
AREA UNTIL AFTER SUNSET...BUT MAXIMUM WIND GUSTS ARE EXPECTED TO
BE IN THE 35 TO 40 MPH RANGE.

$$
SD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 9, 7:20 PM EST, 9 hours 12 minutes earlier.

Area forecast discussion, Mar 9, 7:20 PM EST, 9 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBANY NY
720 PM EST THU MAR 9 2006

.SHORT TERM /REST OF TONIGHT/...THE ISENTROPIC LIFT HAS PRETTY MUCH
ENDED ACROSS OUR CWA AT THIS TIME. THE WARM FRONT...PERCH JUST TO
OUR SOUTH...WILL CONTINUE TO SLOWLY MOVE NORTH TONIGHT...AIDED BY AN
INCREASINGLY STRONG LOW LEVEL JET. THE MAIN REASON FOR THE UPDATE
WILL BE TO LOWER POPS TO THE CHC/SLIGHT CATEGORY. WILL KEEP THE
PATCHY FOG/DRIZZLE IN. OVN TEMPS LOOK REASONABLE THUS FAR...BUT WILL
LIKELY HAVE TO ADJUST HOURLIES. NO CHANGES TO LATER PERIODS.

&&

.AVIATION...LOOK FOR MAINLY MVFR CONDITIONS OVERNIGHT INTO EARLY
FRIDAY. ANY IFR (AND EVEN LIFR) SHOULD MAINLY BE CONFINED TO THE
HIGHER ELEVATIONS AS WELL AS SHELTERED SPOTS LIKE KGFL. THE BIGGER
CONCERN OVERNIGHT WILL BE AN INCREASING LOW LEVEL WIND SHEAR THREAT.
ALREADY...OUR LATEST RAOB WAS INDICATE WINDS CLIMBING QUITE A BIT
OFF THE DECK...AND NEAR 40KTS AT THE H8 LEVEL. THESE WINDS ARE
FORECAST TO INCREASE OVERNIGHT AS THE LOW LEVEL INVERSION STEEPENS
SOMEWHAT. FELT IT WAS NECESSARY TO INCLUDE LOW LEVEL WIND SHEAR IN
ALL OF OUR TAFS...STARTING WITH KPOU BY 08Z...AND REACHING KGFL BY
13Z. THE SHEAR WILL BE FROM THE SW AS WINDS ARE EXPECTED TO REACH
THE 40-45 KT RANGE AROUND 1500-2000 FEET DURING THIS TIME FRAME.
EVENTUALLY...THIS WIND MIGHT MIX DOWN TO THE GROUND BY LATER
AFTERNOON AS OUR ATMOSPHERE WILL LIKELY BECOME INCREASING UNSTABLE
AHEAD OF A FAST MOVING COLD FRONT. THE FRONT IS EXPECTED TO SWEEP
ACROSS THE REGION LATER IN THE AFTERNOON...AND COULD SET THE STAGE
FOR SOME PRETTY STRONG GUSTY WINDS. FOR NOW...WENT NO HIGHER THAN
30KTS AT KALB/KPOU AND 25 AT KGFL. HOWEVER...THESE GUSTS COULD BE
EVEN STRONGER...IF WE WERE TO GET MORE SUNSHINE. WILL LET OVERNIGHT
CREWS REASSESS. IF WE FEEL WINDS WOULD REACH 40KTS AT KALB...AN
AIRPORT WILL BE ISSUED SOMETIME DURING THE AFTERNOON.

&&

.PREV DISCUSSION...
 /ISSUED 330 PM EST THU MAR 9 2006/

SYNOPSIS...
A LOW PRESSURE SYSTEM LOCATED ACROSS THE MISSOURI VALLEY WILL
INTENSIFY AND MOVE NORTHEAST INTO MICHIGAN OVERNIGHT. THIS WILL
ALLOW A WARM FRONT TO LIFT NORTHWARD ACROSS OUR REGION...WHICH WILL
BRING AN END TO THE STEADY RAIN LATER THIS EVENING. ON FRIDAY...THE
LOW WILL MOVE INTO SOUTHERN CANADA AND WILL SWEEP A COLD FRONT
ACROSS OUR REGION...WITH SOME SHOWERS AS WELL AS BREEZY CONDITIONS.
HIGH PRESSURE WILL BUILD IN FROM THE WEST FRIDAY NIGHT INTO
SATURDAY...BRINGING DRY CONDITIONS TO EASTERN NEW YORK AND WESTERN
NEW ENGLAND. A FAST MOVING BUT WEAK COLD FRONT WILL MOVE THROUGH ON
SUNDAY...WITH ANOTHER THREAT FOR SHOWERS.

SHORT TERM /TONIGHT THROUGH SUNDAY/...
A TASTE OF SPRING WILL GRACE THE AREA OVER THE NEXT FEW DAYS...BUT
THERE WILL BE SOME WET AND WINDY WEATHER TO DEAL WITH TOO. COOLER
AIR REMAINS ENTRENCHED ACROSS MUCH OF ERN NY/WRN NEW ENG THIS
AFTN...BUT WITH TEMPS ABOVE FREEZING PTYPE WILL BE RAIN. MAIN BATCH
OF RAIN WILL CLEAR THE AREA FROM SOUTH TO NORTH BY LATE THIS
EVENING...LEAVING CLOUDS AND SOME FOG FOR THE OVERNIGHT WITH WARM
AIR CONTINUING TO MOVE IN ALOFT. MIN TEMPS WILL OCCUR THIS
EVENING...THEN SLOWLY RISE OVERNIGHT. FRIDAY WILL FEEL LIKE
SPRING...WITH TEMPS SURGING INTO AT LEAST THE LOWER 60S IN THE
VALLEYS. HOW WARM WE GET WILL DEPEND ON THE AMOUNT OF SUN AND MIXING
THAT CAN OCCUR. IT DOES APPEAR THERE WILL BE A FEW HOUR WINDOW FOR
THIS TO HAPPEN WITH THE LOW LEVEL FLOW BECOMING SW. A WEAK COLD
FRONT WILL PASS THRU DURING THE AFTN...WITH SOME SHOWERS POSSIBLE
AHEAD OF AND ALONG THE FRONT. EVEN SOME CONVECTIVE ELEMENTS POSSIBLE
WITH STEEP LOW LEVEL LAPSE RATES...BUT NOT ENOUGH INSTABILITY TO
MENTION THUNDER AT THIS TIME /MAX CAPE LESS THAN 100 J/KG FROM ETA
BUFKIT/. THE OTHER ISSUE WILL BE POTENTIAL FOR SOME STRONG WINDS TO
MIX DOWN DURING THE AFTN. COLD ADVECTION WILL BE WEAK AND THE BEST
PRESSURE COUPLET WILL PASS THRU TO OUR NW. HOWEVER...THERE MAY BE
SOME STRONG GUSTS FOR A FEW HOUR WINDOW ASSOC WITH CFROPA AND/OR
CONVECTIVE ELEMENTS. WITH A GOOD DEAL OF UNCERTAINTY...WILL MENTION
POTENTIAL IN HWO BUT NOT POST ANY ADVISORIES OR WATCHES AT THIS TIME.

FRI NIGHT INTO SAT WILL BE DRY...AS SFC HI PRES BUILDS IN. TEMPS
WILL NOT BE THAT MUCH COLDER BEHIND TOMORROW/S FRONT...SO IT WILL BE
A VERY PLEASANT DAY WITH A GOOD AMOUNT OF SUNSHINE. HIGHS TEMPS
SHOULD REACH THE MID 50S TO LOWER 60S IN VALLEY LOCATIONS.

AFTER A QUIET START SAT NIGHT...SOME WARM ADVECTION MAY CREATE
ENOUGH LIFT TO GENERATE A FEW SHOWERS BY SUN MORNING. GFS A BIT
FURTHER SOUTH THAN NAM WITH LIGHT QPF. WILL MAINTAIN LOW CHANCE POPS
ACROSS OUR SOUTHERN AREAS FOR NOW. ANOTHER WEAK COLD FRONT WILL
APPROACH FROM THE WEST ON SUNDAY. WILL CONTINUE TO MENTION CHANCE
POPS FOR SHOWERS ASSOC WITH CFROPA. WITH MILD TEMPS
PERSISTING...PTYPE WILL BE ALL RAIN.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A MILD AND BRIEFLY DRY START TO THE PERIOD...WILL TRANSITION TO A
WET AND THEN COLDER REGIME BY THE MIDDLE OF NEXT WEEK. 06Z MREF/GFS
CONTINUE TO INDICATE A POTENT SFC LOW DEVELOPING ACROSS THE
MIDWEST...WITH A SLOW MOVING WARM FRONT DRAPED SOMEWHERE ACROSS
UPSTATE NY. THIS FRONT WILL INITIALLY BE THE FOCUS FOR RAIN FOR
MON...BEFORE A COLD FRONT PLOWS THRU THE AREA ON TUE AS THE MAIN SFC
LOW PASSES BY TO OUR NW. GFS TRACK IS A BIT FURTHER WEST THAN ENS
MEAN...HOWEVER BOTH TRENDING TOWARDS A MORE WESTERN SOLUTION. THIS
WOULD FIRMLY PUT ALL OF OUR FORECAST AREA IN THE WARM SECTOR BEFORE
CFROPA. PWAT ANOMALIES OF +2 TO +3 STDEV CONTINUE TO BE
FORECAST...WITH A DEEP SOUTHERLY FLOW OF MOISTURE INTO REGION. AS A
RESULT...RAINFALL TOTALS FROM MON THRU TUE COULD BE FAIRLY
SIGNIFICANT. THE LATTER HALF OF THE WEEK WILL FEATURE COLDER TEMPS
WITH BREEZY NW FLOW...AND POSSIBLY SOME LAKE EFFECT SNOW SHOWERS IN
FAVORED SPOTS.

AVIATION...
CONDITIONS WILL BE MVFR TO IFR MOST OF THIS AFTERNOON AND TONIGHT.
CLOUD BASES WILL VARY FROM AROUND 2500 TO 4500 FEET MSL MUCH OF THE
TIME FROM THE ALBANY AREA NORTH. THIS WILL RESULT IN WIDESPREAD IFR
CEILINGS AND OBSCURATION OF HIGHER TERRAIN. CONDITIONS WILL BE MORE
FAVORABLE SOUTH OF THE ALBANY AREA WITH CLOUD BASES GENERALLY 5000
FEET MSL OR HIGHER...WHICH WILL BE VFR WITH SOME OCCASIONAL MVFR
OVER HIGHER TERRAIN SUCH AS THE CATSKILLS AND BERKSHIRES. VISIBILITY
WILL GENERALLY BE 4 TO 5 MILES IN RAIN AND MIST NORTH AND 6 MILES OR
BETTER SOUTH WITH ISOLATED AREAS OF LESS THAN 5 MILES IN SHOWERS AND
FOG. AREAS OF FOG MAY BE EXPECTED TO FORM OVERNIGHT ESPECIALLY WHERE
CLOUDS CLEAR OUT. THE FOG MAY SLIGHTLY LIFT TO A LOW STRATUS DECK
AFTER SUNRISE FRIDAY.  SIGNIFICANT IMPROVEMENT WILL PROBABLY OCCUR
TOMORROW AFTERNOON SOUTH AND EAST OF THE CATSKILLS BUT LOW CLOUDS
AND RAIN ARE LIKELY TO HANG IN FARTHER NORTH.

HYDROLOGY...
FLOWS IN ADIRONDACK RIVERS WILL BE INCREASING AS TEMPERATURES CLIMB
ABOVE FREEZING AND SOME OF THE SNOW WILL BEGIN TO MELT. MUCH OF THE
RAIN WILL AT LEAST INITIALLY SOAK INTO THE SNOW AND FLOW INCREASES
WILL BE SLIGHT. SOME OF THE ICE IN THE ADIRONDACK RIVERS SUCH AS THE
MOOSE...BEAVER...HUDSON...SCHROON...SACANDAGA AS WELL AS THE UPPER
REACHES OF THE EAST AND WEST CANADA MAY BEGIN TO BREAK AS WATER
LEVELS START TO RISE.  RUNOFF AND SNOW MELT WILL CAUSE THE MOHAWK
RIVER TO RISE SEVERAL INCHES IN THE UTICA AREA. LESS RAIN HAS FALLEN
FARTHER SOUTH AND EAST AND MOST OF THE RIVERS WILL ONLY RISE A FEW
INCHES IF THAT MUCH.  ANOTHER STORM FORECAST TO VISIT THE AREA IN
THE MIDDLE OF NEXT WEEK. THE 12Z GFS RUN TODAY SUGGESTS THE PRECIP
WILL BE BETWEEN ONE AND TWO INCHES AND WILL BE NEARLY ALL RAIN. THIS
STORM COULD BRING THE MOHAWK...SACANDAGA...AND MOOSE RIVERS CLOSE TO
BANKFULL WITH A COMBINATION OF RAIN AND MELTING SNOW.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.
&&

SYNOPSIS...
SHORT TERM...
AVIATION...
Hazardous weather outlook, Mar 9, 4:20 PM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EST THU MAR 9 2006

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-101200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
420 PM EST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDY CONDITIONS ARE POSSIBLE FRIDAY AFTERNOON...AS A COLD FRONT
CROSSES THE AREA. WIND GUSTS GREATER THAN 45 MPH MAY OCCUR. THERE
IS STILL SOME UNCERTAINTY AT THIS TIME...HOWEVER IF CONDITIONS
BECOME IMIMENT ADVISORIES OR WARNINGS WILL BE ISSUED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Massachusetts, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.